# SDR SWAA2013012811997

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,518 hours, 62,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: C11236011B
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION -- A HYDRAULIC SYSTEM LEAK.  REPLACE O-RING ON NR 1 ENGINE PRESSURE LINE.
